PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

Fimasartan-induced liver injury in a patient with no adverse reactions on other types of angiotensin II receptor blockers: A case report.

Abstract Angiotensin II receptor blockers (ARBs) are widely used for patients with hypertension, and fimasartan is a recently approved ARBs. Fimasartan can cause headache, dizziness, itching, and coughing. There have been several reports of hepatotoxicity in ARBs. However, there have not yet been published reports of the hepatotoxicity of fimasartan.
PMID
Related Publications

Fimasartan: A New Angiotensin Receptor Blocker.

A Randomized, Multicenter, Double-blind, Placebo-controlled, 3 × 3 Factorial Design, Phase II Study to Evaluate the Efficacy and Safety of the Combination of Fimasartan/Amlodipine in Patients With Essential Hypertension.

Angiotensin II receptor blockers induce autophagy in prostate cancer cells.

Efficacy and tolerability of fimasartan, a new angiotensin receptor blocker, compared with losartan (50/100 mg): a 12-week, phase III, multicenter, prospective, randomized, double-blind, parallel-group, dose escalation clinical trial with an optional 12-week extension phase in adult Korean patients with mild-to-moderate hypertension.

Safety and efficacy of fimasartan in patients with arterial hypertension (Safe-KanArb study): an open-label observational study.

Authors

Mayor MeshTerms
Keywords
Journal Title medicine
Publication Year Start




PMID- 29382024
OWN - NLM
STAT- MEDLINE
DCOM- 20180207
LR  - 20180207
IS  - 1536-5964 (Electronic)
IS  - 0025-7974 (Linking)
VI  - 96
IP  - 47
DP  - 2017 Nov
TI  - Fimasartan-induced liver injury in a patient with no adverse reactions on other
      types of angiotensin II receptor blockers: A case report.
PG  - e8905
LID - 10.1097/MD.0000000000008905 [doi]
AB  - RATIONALE: Angiotensin II receptor blockers (ARBs) are widely used for patients
      with hypertension, and fimasartan is a recently approved ARBs. Fimasartan can
      cause headache, dizziness, itching, and coughing. There have been several reports
      of hepatotoxicity in ARBs. However, there have not yet been published reports of 
      the hepatotoxicity of fimasartan. PATIENT CONCERNS: A 73-year-old man with
      hypertension experienced liver injury after fimasartan administration. He had a
      previous history of taking 3 types of ARBs each for more than 2 years before
      taking fimasartan, and there were no side effects on ARBs except for fimasartan. 
      DIAGNOSES: Other factors that could cause liver injury were excluded in
      diagnostic tests, and fimasartan was suspected to be the causative agent.
      INTERVENTION: Fimasartan was immediately discontinued and the patient was managed
      with supportive care via hepatotonics. DIAGNOSES: Other factors that could cause 
      liver injury were excluded in diagnostic tests, and fimasartan was suspected to
      be the causative agent. OUTCOME: The liver injury due to fimasartan was confirmed
      by histology and accidental redosing. LESSONS: We emphasize that liver function
      should be monitored during fimasartan administration because fimasartan may cause
      hepatotoxicity in patients who have no side effects with other types of ARBs. And
      fimasartan-induced liver injury may appear later than other ARBs.
CI  - Copyright (c) 2017 The Authors. Published by Wolters Kluwer Health, Inc. All
      rights reserved.
FAU - Park, Dae Hwa
AU  - Park DH
AD  - Department of Internal Medicine.
FAU - Yun, Gee Young
AU  - Yun GY
AD  - Department of Internal Medicine.
FAU - Eun, Hyuk Soo
AU  - Eun HS
AD  - Department of Internal Medicine.
FAU - Joo, Jong Seok
AU  - Joo JS
AD  - Department of Internal Medicine.
FAU - Kim, Ju Seok
AU  - Kim JS
AD  - Department of Internal Medicine.
FAU - Kang, Sun Hyung
AU  - Kang SH
AD  - Department of Internal Medicine.
FAU - Moon, Hee Seok
AU  - Moon HS
AD  - Department of Internal Medicine.
FAU - Lee, Eaum Seok
AU  - Lee ES
AD  - Department of Internal Medicine.
FAU - Lee, Byung Seok
AU  - Lee BS
AD  - Department of Internal Medicine.
FAU - Kim, Kyung Hee
AU  - Kim KH
AD  - Department of Pathology, Chungnam National University Hospital, Chungnam National
      University School of Medicine, Daejeon, South Korea.
FAU - Kim, Seok Hyun
AU  - Kim SH
AD  - Department of Internal Medicine.
LA  - eng
PT  - Case Reports
PT  - Journal Article
PL  - United States
TA  - Medicine (Baltimore)
JT  - Medicine
JID - 2985248R
RN  - 0 (Angiotensin Receptor Antagonists)
RN  - 0 (Antihypertensive Agents)
RN  - 0 (Biphenyl Compounds)
RN  - 0 (Pyrimidines)
RN  - 0 (Tetrazoles)
RN  - P58222188P (fimasartan)
SB  - AIM
SB  - IM
MH  - Aged
MH  - Angiotensin Receptor Antagonists/*adverse effects
MH  - Antihypertensive Agents/*adverse effects
MH  - Biphenyl Compounds/*adverse effects
MH  - Chemical and Drug Induced Liver Injury/*etiology
MH  - Humans
MH  - Hypertension/*drug therapy
MH  - Male
MH  - Pyrimidines/*adverse effects
MH  - Tetrazoles/*adverse effects
PMC - PMC5709023
EDAT- 2018/02/01 06:00
MHDA- 2018/02/08 06:00
CRDT- 2018/02/01 06:00
PHST- 2018/02/01 06:00 [entrez]
PHST- 2018/02/01 06:00 [pubmed]
PHST- 2018/02/08 06:00 [medline]
AID - 10.1097/MD.0000000000008905 [doi]
AID - 00005792-201711270-00115 [pii]
PST - ppublish
SO  - Medicine (Baltimore). 2017 Nov;96(47):e8905. doi: 10.1097/MD.0000000000008905.